MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET; PEN NEEDLE

HTL-STREFA S.A. DROPLET; PEN NEEDLE
Model Number 32G X 4MM
Medical Device Problem Codes Infusion or Flow Problem (2964); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Needle on pen needle cap bends and does not deliver insulin.Our pharmacy just changed manufacturers and have received two separate complaints.The problem product is: droplet pen needles, 100 in a box,.23mm x 4mm 32gauge x 5/32in.Lot#z58k5."exp date: 20240601".

Brand Name
DROPLET
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key10470145
Report Number9613304-2020-00025
Device Sequence Number19604384
Product Code FMI
UDI-Device Identifier05907996092697
UDI-Public(01)05907996092697(17)240601(10)Z58K5
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/01/2024
Device Model Number32G X 4MM
Device Catalogue Number8315
Device Lot NumberZ58K5
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2020
Initial Report FDA Received Date08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1